Kansas, 2002

Tornado and Flash Flooding in Kansas, June 15, 2002

June 15, 2002 · NWS ICT · 65 events in 12 counties and zones

31 hail, 27 thunderstorm wind, 5 flash flood, 1 tornado, 1 lightning, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$25,000
Crop damage
None recorded
Events
65

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before the first event at Jun 15, 2:44 AM CST, 8 hours 26 minutes earlier.

Area forecast discussion, Jun 15, 2:44 AM CST, 8 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
344 AM CDT SAT JUN 15 2002

CURRENT FORECAST LOOKS TO BE ON TRACK. WATER VAPOR SATELLITE IMAGERY
THIS MORNING INDICATED A JET STREAK MOVING INTO CALIFORNIA AND
NEVADA. AVN AND ETA MODELS BOTH TAKE THIS JET STREAK EASTWARD AND BY
18Z HAVE THE LEADING NOSE OF THIS STREAK INTO SOUTHEASTERN COLORADO.
THIS JET SHOULD ASSIST IN DEEPENING THE SURFACE LOW PRESSURE SYSTEM
IN THAT LOCATION. MORNING DEWPOINTS THROUGH SOUTHEAST COLORADO ARE
IN THE MID AND UPPER 50S AND WITH THE LOW LEVEL JET INTENSIFYING
WITH TIME...THE AIR MASS SHOULD ONLY GET MORE MOIST. SPC HAS MADE
THIS AREA THE FOCUS FOR SEVERE CONVECTION AND CERTAINLY LOOKS TO BE
ON TRACK.

AS CONVECTION DEVELOPS THIS AFTERNOON IT SHOULD TRACK TO THE
SOUTHEAST. MODELS IN AGREEMENT THAT THE JET STREAK SHOULD MOVE
SOUTHEAST TONIGHT AND THROUGH WESTERN OKLAHOMA INTO NORTH TEXAS...SO
THINK THE BEST CHANCES OF PRECIPITATION WILL BE THERE. FOR US...WILL
CERTAINLY BE ON THE EDGE AND THINK OUR WESTERN AND SOUTHERN SECTIONS
HAVE THE BETTER CHANCES OF RAIN. THAT IS WHY THE CHANCE CATEGORIES
THERE AND SLIGHT CHANCE AS YOU GO NORTHEAST.

SUNDAY WE STAY UNDER NORTHWEST FLOW. UNDER THAT TYPE SCENARIO...ANY
BOUNDARY THAT COULD SET-UP FROM THE SYSTEM THAT TRACKS SOUTHEAST
THIS AFTERNOON AND TONIGHT COULD GENERATE SOMETHING. SO WILL
MAINTAIN THE 20% POPS. NORTHWEST FLOW STAYS WITH US INTO MONDAY.

ALL MODELS HOLDING CONSISTENT WITH BREAKING THE WESTERN U.S RIDGE
DOWN BY MID WEEK AND MAKING A MORE TYPICAL SUMMER WEATHER PATTERN.
THAT IS WEATHER SYSTEMS MOVING THROUGH THE NORTHERN STATES AND
SOUTHERN CANADA. ACROSS THE SOUTHERN TIER...DOLD-DRUM HIGH PRESSURE
SYSTEMS AND WE ARE IN THE MIDDLE. UNDER THIS TYPE SYSTEM WE WILL SEE
A LOW PRESSURE TROF ALONG THE LEE SLOPES OF THE ROCKIES WITH
SOUTHERLY FLOW FOR US. AS PER CURRENT FORECAST TEMPERATURES WILL BE
CLIMBING INTO THE UPPER 80S TO LOWER 90S. AS FOR PRECIPITATION
CHANCES...FOR NOW WILL CONTINUE TO LEAVE THE EXTENDED PERIODS
DRY.

FCSTID = 20/ELDER
ICT   82  61  83  62 /  30  30  20  20
HUT   82  61  83  60 /  30  20  20  20
EWK   82  61  82  61 /  30  20  20  20
EQA   82  61  83  62 /  30  30  20  20
WLD   83  62  84  63 /  30  30  20  20
RSL   82  60  82  58 /  40  20  20  20
GBD   82  60  82  59 /  40  20  20  20
SLN   81  60  81  60 /  30  20  20  20
MPR   82  61  82  61 /  30  20  20  20
CFV   82  61  84  62 /  20  30  20  20
CNU   81  59  82  62 /  20  30  20  20
K88   81  59  82  62 /  20  30  20  20

.ICT...
KS...NONE.

In the hours before

Local storm report, Jun 15, 9:31 AM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA, KANSAS
1031 AM CDT SAT JUN 15 2002

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0915 AM    4NW MILBERGER             KS   1.00 INCH HAIL
06/15/02   RUSSELL

1001 AM    6 NE HOISINGTON           KS   .75 INCH HAIL
06/15/02   BARTON

MEB
Special weather statement, Jun 15, 10:28 AM CST, 42 minutes before
KSZ032-033-047>053-067>069-082-083-091>093-152230-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1128 AM CDT SAT JUN 15 2002

...SEVERE THUNDERSTORMS POSSIBLE WEST OF INTERSTATE 135 BETWEEN 2
PM AND 10 PM...

AN AXIS OF THUNDERSTORMS STRETCHING FORM SOUTHWEST NEBRASKA INTO
CENTRAL KANSAS WILL SLOWLY INCREASE IN COVERAGE AND INTENSITY AS
THE AFTERNOON WEARS ON. AN UPPER AIR DISTURBANCE WILL AID IN
THUNDERSTORM INTENSIFICATION OVER THE NEXT SEVERAL HOURS. THE
GREATEST DEGREE OF INSTABILITY WILL REMAIN WEST OF INTERSTATE 135
THROUGH THE DAY.

IT IS EXPECTED THAT A LARGER COMPLEX OF THUNDERSTORMS WILL MOVE
SOUTHEAST OUT OF NEBRASKA EARLY THIS AFTERNOON. THIS COMPLEX OF
STORMS MAY IMPACT AREAS WEST OF INTERSTATE 135 WITH DAMAGING WINDS
AND LARGE HAIL...AFTER 2 PM. THE THREAT FOR SEVERE WEATHER WILL
PERSIST INTO THIS EVENING...THROUGH THE EARLY EVENING HOURS.

SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM WEST OF INTERSTATE 135.

CO

The radar

The Wichita radar (KICT), 139 km away, was scanning. The volume nearest the first event began at 17:08 UTC.

Open the radar archive at this moment

Event by event

31 hail, 27 thunderstorm wind, 5 flash flood, 1 tornado, 1 lightning. Local standard time, as filed.

Hail, Ellsworth

When
June 15, 11:10 AM CST
Where
Ellsworth County, 5 mi N of Holyrood
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
38.650, -98.400

Hail, Russell

When
June 15, 11:56 AM CST
Where
Russell County, 2 mi N of Russell
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
38.917, -98.850

Hail, Barton

When
June 15, 12:02 PM CST
Where
Barton County, 9 mi N of Claflin
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
38.650, -98.533

Hail, Russell

When
June 15, 12:02 PM CST
Where
Russell County, 6 mi S of Dorrance
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
38.767, -98.583

Hail, Ellsworth

When
June 15, 12:12 PM CST
Where
Ellsworth County, 5 mi N of Holyrood
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
38.650, -98.400

Hail, Ellsworth

When
June 15, 12:24 PM CST
Where
Ellsworth County, 1 mi S of Holyrood
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
38.567, -98.400

Hail, Ellsworth

When
June 15, 12:25 PM CST
Where
Ellsworth County, 2 mi W of Lorraine
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
38.567, -98.350

Hail, Rice

When
June 15, 12:27 PM CST
Where
Rice County, 1 mi NE of Mitchell
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
38.400, -98.083

Hail, Russell

When
June 15, 12:31 PM CST
Where
Russell County, Dorrance
Measured
0.88 in hail
Reported by
LAW ENFORCEMENT
Coordinates
38.850, -98.583

Hail, Ellsworth

When
June 15, 12:35 PM CST
Where
Ellsworth County, Frantz
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
38.550, -98.233

Hail, Ellsworth

When
June 15, 12:38 PM CST
Where
Ellsworth County, Lorraine
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
38.567, -98.317

Hail, Rice

When
June 15, 12:41 PM CST
Where
Rice County, 2 mi SE of Frederick
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
38.500, -98.233

Hail, Rice

When
June 15, 12:51 PM CST
Where
Rice County, 7 mi N of Lyons
Measured
1.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
38.450, -98.200

No damage estimates available, but damage to corn and wheat was considerable; approximately 30 to 35 percent. Area newspapers contributed to this report.

Hail, Rice

When
June 15, 12:57 PM CST
Where
Rice County, Lyons
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
38.350, -98.200

Hail, Rice

When
June 15, 1:00 PM CST
Where
Rice County, 3 mi NW of Chase
Measured
0.88 in hail
Reported by
LAW ENFORCEMENT
Coordinates
38.383, -98.383

Hail, Rice

When
June 15, 1:01 PM CST
Where
Rice County, Silica
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
38.350, -98.450

Hail, Reno

When
June 15, 1:06 PM CST
Where
Reno County, 1 mi N of Buhler
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
38.150, -97.767

Hail, McPherson

When
June 15, 1:41 PM CST
Where
McPherson County, 3 mi W of Inman
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
38.233, -97.817

Hail, Rice

When
June 15, 1:50 PM CST
Where
Rice County, 2 mi W of Alden
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
38.250, -98.350

Damage estimates aren't available, but damage to corn and wheat was considerable. Area newspapers contributed greatly to this report.

Hail, Harvey

When
June 15, 2:00 PM CST
Where
Harvey County, 1 mi N of Burrton
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
38.033, -97.667

Hail, Reno

When
June 15, 2:00 PM CST
Where
Reno County, 12 mi W of Nickerson
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
38.150, -98.300

Thunderstorm Wind, Russell

When
June 15, 2:12 PM CST
Where
Russell County, Luray
Measured
52 kt (60 mph)
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
39.117, -98.700

Luray Elementary Weatherlab.

Hail, Russell

When
June 15, 2:17 PM CST
Where
Russell County, Milberger
Measured
1 in hail
Reported by
AMATEUR RADIO
Coordinates
38.717, -98.917

Hail, Reno

When
June 15, 2:30 PM CST
Where
Reno County, 3 mi W of Hutchinson
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
38.067, -97.967

Thunderstorm Wind, Russell

When
June 15, 2:35 PM CST
Where
Russell County, Russell
Measured
56 kt (64 mph)
Reported by
AMATEUR RADIO
Coordinates
38.883, -98.850

Thunderstorm Wind, Russell

When
June 15, 2:37 PM CST
Where
Russell County, Russell
Measured
70 kt (81 mph)
Reported by
TRAINED SPOTTER
Coordinates
38.883, -98.850

Hail, Reno

When
June 15, 2:38 PM CST
Where
Reno County, 4 mi NE of Partridge
Measured
0.88 in hail
Reported by
AMATEUR RADIO
Coordinates
38.000, -98.033

Thunderstorm Wind, Russell

When
June 15, 2:38 PM CST
Where
Russell County, Russell
Measured
54 kt (62 mph)
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
38.883, -98.850

Ruppenthal Middle School Weatherlab.

Hail, Russell

When
June 15, 2:40 PM CST
Where
Russell County, 7 mi S of Gorham
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
38.783, -99.017

Hail, Sedgwick

When
June 15, 2:43 PM CST
Where
Sedgwick County, Wichita
Measured
0.88 in hail
Reported by
BROADCAST MEDIA
Coordinates
37.700, -97.333

KSN Channel 3. Occurred in North Wichita.

Hail, Reno

When
June 15, 2:44 PM CST
Where
Reno County, 4 mi NE of Partridge
Measured
1 in hail
Reported by
AMATEUR RADIO
Coordinates
38.000, -98.033

No dollar estimate available. However, accompanied by 50-60kt winds, the hail damaged approximately 75,000 acres of wheat, with potential losses reaching 25 million bushels. (See 1456 entry for 4N Castleton).

Thunderstorm Wind, Russell

When
June 15, 2:46 PM CST
Where
Russell County, 5 mi S of Gorham
Measured
61 kt (70 mph)
Reported by
AMATEUR RADIO
Coordinates
38.817, -99.017

Thunderstorm Wind, Russell

When
June 15, 2:48 PM CST
Where
Russell County, Russell
Measured
59 kt (68 mph)
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
38.883, -98.850

NWS ASOS station.

Thunderstorm Wind, Barton

When
June 15, 2:50 PM CST
Where
Barton County, 4 mi NW of Galatia
Measured
52 kt (60 mph)
Reported by
TRAINED SPOTTER
Coordinates
38.667, -99.017

Thunderstorm Wind, Sedgwick

When
June 15, 2:50 PM CST
Where
Sedgwick County, Wichita
Measured
56 kt (64 mph)
Reported by
LAW ENFORCEMENT
Coordinates
37.700, -97.333

Thunderstorm Wind, Reno

When
June 15, 2:56 PM CST
Where
Reno County, 4 mi N of Castleton
Measured
52 kt (60 mph)
Reported by
TRAINED SPOTTER
Coordinates
37.917, -97.967

No dollar estimate available. However, the 52kt winds were accompanied by pea-sized hail that damaged approximately 75,000 acres of wheat resulting in potential losses reaching 25 million bushels. (See 1444 entry for 4NE Partridge).

Hail, Butler

When
June 15, 3:04 PM CST
Where
Butler County, 2 mi S of Andover
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
37.683, -97.133

Tornado, Reno

When
June 15, 3:08 PM CST
Where
Reno County, 5 mi S of Haven
Rating
F0
Path length
0.5 mi
Path width
55 yd
Reported by
AMATEUR RADIO
Coordinates
37.833, -97.783

Brief tornadic event, the tornado was also spotted by a highway patrol officer and a trained spotter.

Thunderstorm Wind, Reno

When
June 15, 3:15 PM CST
Where
Reno County, 10 mi SE of Haven
Measured
61 kt (70 mph)
Reported by
TRAINED SPOTTER
Coordinates
37.800, -97.650

Limbs downed.

Thunderstorm Wind, Barton

When
June 15, 3:17 PM CST
Where
Barton County, Susank
Measured
52 kt (60 mph)
Reported by
AMATEUR RADIO
Coordinates
38.633, -98.767

Thunderstorm Wind, Reno

When
June 15, 3:19 PM CST
Where
Reno County, Cheney Res
Measured
61 kt (70 mph)
Reported by
TRAINED SPOTTER
Coordinates
37.767, -97.833

Hail, Reno

When
June 15, 3:20 PM CST
Where
Reno County, Cheney Res
Measured
0.75 in hail
Reported by
AMATEUR RADIO
Coordinates
37.767, -97.833

Thunderstorm Wind, Barton

When
June 15, 3:21 PM CST
Where
Barton County, 5 mi W of Hoisington
Measured
52 kt (60 mph)
Reported by
AMATEUR RADIO
Coordinates
38.517, -98.867

Thunderstorm Wind, Rice

When
June 15, 3:31 PM CST
Where
Rice County, 11 mi SE of Lyons
Measured
56 kt (64 mph)
Reported by
TRAINED SPOTTER
Coordinates
38.233, -98.050

Thunderstorm Wind, Sedgwick

When
June 15, 3:36 PM CST
Where
Sedgwick County, 2 mi SW of Andale
Measured
52 kt (60 mph)
Reported by
LAW ENFORCEMENT
Coordinates
37.783, -97.667

Thunderstorm Wind, Reno

When
June 15, 3:36 PM CST
Where
Reno County, Cheney Res
Measured
61 kt (70 mph)
Reported by
TRAINED SPOTTER
Coordinates
37.767, -97.833

Two large cottonwood trees uprooted.

Thunderstorm Wind, Sedgwick

When
June 15, 3:39 PM CST
Where
Sedgwick County, 3 mi W of Goddard
Measured
79 kt (91 mph)
Reported by
EMERGENCY MANAGER
Coordinates
37.667, -97.633

Thunderstorm Wind, Sedgwick

When
June 15, 3:42 PM CST
Where
Sedgwick County, 6 mi S of Andale
Measured
79 kt (91 mph)
Reported by
TRAINED SPOTTER
Coordinates
37.717, -97.633

Thunderstorm Wind, McPherson

When
June 15, 3:49 PM CST
Where
McPherson County, 6 mi E of Inman
Measured
52 kt (60 mph)
Reported by
GENERAL PUBLIC
Coordinates
38.233, -97.650

Thunderstorm Wind, McPherson

When
June 15, 3:55 PM CST
Where
McPherson County, 7 mi S of Mc Pherson
Measured
56 kt (64 mph)
Reported by
GENERAL PUBLIC
Coordinates
38.267, -97.667

Thunderstorm Wind, McPherson

When
June 15, 4:08 PM CST
Where
McPherson County, Moundridge
Measured
52 kt (60 mph)
Reported by
TRAINED SPOTTER
Coordinates
38.200, -97.517

Thunderstorm Wind, Reno

When
June 15, 4:11 PM CST
Where
Reno County, Plevna
Measured
61 kt (70 mph)
Reported by
TRAINED SPOTTER
Coordinates
37.967, -98.300

Thunderstorm Wind, Reno

When
June 15, 4:13 PM CST
Where
Reno County, Sylvia
Measured
52 kt (60 mph)
Reported by
TRAINED SPOTTER
Coordinates
37.967, -98.417

Thunderstorm Wind, Harvey

When
June 15, 4:22 PM CST
Where
Harvey County, Halstead
Measured
61 kt (70 mph)
Reported by
TRAINED SPOTTER
Coordinates
38.000, -97.517

Flash Flood, Rice

When
June 15, 4:30 PM CST to 6:20 PM CST
Where
Rice County, Lyons
Reported by
LAW ENFORCEMENT
Coordinates
38.347, -98.201 (the zone’s center; the record gives no point)

Several county roads flooded.

Lightning, Saline

When
June 15, 4:35 PM CST
Where
Saline County, Salina
Property damage
$10,000
Reported by
NEWSPAPER
Coordinates
38.784, -97.650 (the zone’s center; the record gives no point)

Power line knocked down just south of Iron Ave./Columbia Ave. intersection, tripping a circuit breaker that severed power to 656 people including the Penn Campus of Salina Regional Health Center and the Salina Journal.

Flash Flood, Reno

When
June 15, 4:38 PM CST to 8:35 PM CST
Where
Reno County, 3 mi N of Nickerson
Reported by
LAW ENFORCEMENT
Coordinates
37.953, -98.086 (the zone’s center; the record gives no point)

K96 flooded as well many county roads.

Flash Flood, Harvey

When
June 15, 4:45 PM CST to 8:35 PM CST
Where
Harvey County, Hesston
Reported by
LAW ENFORCEMENT
Coordinates
38.043, -97.427 (the zone’s center; the record gives no point)

Dutch Avenue flooded.

Flash Flood, Butler

When
June 15, 5:00 PM CST to 9:25 PM CST
Where
Butler County, 4 mi SW of Augusta
Reported by
EMERGENCY MANAGER
Coordinates
37.781, -96.839 (the zone’s center; the record gives no point)

Santa Fe Lake Road flooded.

Thunderstorm Wind, Harper

When
June 15, 5:12 PM CST
Where
Harper County, 1 mi N of Harper
Measured
52 kt (60 mph)
Reported by
TRAINED SPOTTER
Coordinates
37.300, -98.017

Thunderstorm Wind, Kingman

When
June 15, 5:25 PM CST
Where
Kingman County, Kingman
Measured
56 kt (64 mph)
Property damage
$15,000
Reported by
LAW ENFORCEMENT
Coordinates
37.650, -98.117

Several trees and power lines downed.

Thunderstorm Wind, Harper

When
June 15, 5:44 PM CST
Where
Harper County, Anthony
Measured
52 kt (60 mph)
Reported by
LAW ENFORCEMENT
Coordinates
37.150, -98.033

Several trees downed.

Flash Flood, Sedgwick

When
June 15, 6:00 PM CST to 9:00 PM CST
Where
Sedgwick County, Wichita
Reported by
LAW ENFORCEMENT
Coordinates
37.685, -97.461 (the zone’s center; the record gives no point)

In South Wichita, West Street flooded.

Hail, Russell

When
June 15, 8:15 PM CST
Where
Russell County, 4 mi NW of Milberger
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
38.750, -98.967

Hail, Barton

When
June 15, 9:01 PM CST
Where
Barton County, 6 mi NE of Hoisington
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
38.583, -98.683

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2002Every state in 2002This day in weather historyThe tornado archive for Kansas, 2002Warnings in Kansas, June 2002

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5298037, 5298038, 5298039, 5298040, 5298050, 5298041, 5298042, 5298043, 5298044, 5298045, 5298046, 5298047, 5298048, 5298049, 5298051, 5298052, 5298053, 5298054, 5298055, 5298056, 5298057, 5298234, 5298058, 5298059, 5298060, 5298061, 5298134, 5298233, 5298135, 5298136, 5298137, 5298138, 5298139, 5298140, 5298141, 5298142, 5298143, 5298144, 5298145, 5298146, and more.